Follow
Jonathan Montaño
Title
Cited by
Cited by
Year
The -Multiplicity of Monomial Ideals
J Jeffries, J Montaño
arXiv preprint arXiv:1212.1419, 2012
302012
Multiplicities of classical varieties
J Jeffries, J Montano, M Varbaro
Proceedings of the London Mathematical Society 110 (4), 1033-1055, 2015
272015
When are multidegrees positive?
F Castillo, Y Cid-Ruiz, B Li, J Montaño, N Zhang
Advances in Mathematics 374, 107382, 2020
252020
Extremal growth of Betti numbers and trivial vanishing of (co) homology
J Lyle, J Montaño
Transactions of the American Mathematical Society 373 (11), 7937-7958, 2020
152020
Length of local cohomology of powers of ideals
H Dao, J Montaño
Transactions of the American Mathematical Society 371 (5), 3483-3503, 2019
152019
Edge ideals and DG algebra resolutions
A Boocher, A D'Alì, E Grifo, J Montano, A Sammartano
arXiv preprint arXiv:1504.01450, 2015
152015
Splittings and symbolic powers of square-free monomial ideals
J Montaño, L Núñez-Betancourt
International Mathematics Research Notices 2021 (3), 2304-2320, 2021
142021
Improving locality sensitive hashing by efficiently finding projected nearest neighbors
O Jafari, P Nagarkar, J Montaño
International Conference on Similarity Search and Applications, 323-337, 2020
102020
Symbolic analytic spread: upper bounds and applications
H Dao, J Montaño
Journal of the Institute of Mathematics of Jussieu 20 (6), 1969-1981, 2021
92021
Artin–Nagata properties, minimal multiplicities, and depth of fiber cones
J Montaño
Journal of Algebra 425, 423-449, 2015
72015
Double Schubert polynomials do have saturated Newton polytopes
F Castillo, Y Cid-Ruiz, F Mohammadi, J Montaño
Forum of Mathematics, Sigma 11, e100, 2023
62023
Mixed multiplicities of graded families of ideals
Y Cid-Ruiz, J Montaño
Journal of Algebra 590, 394-412, 2022
62022
On asymptotic vanishing behavior of local cohomology
H Dao, J Montaño
Mathematische Zeitschrift 295 (1), 73-86, 2020
62020
Quillen-suslin rings
O Lezama, V Cifuentes, W Fajardo, J Montano, M Pinto, A Pulido, ...
Universidad de Extremadura, Servicio de Publicaciones, 2009
62009
Blowup algebras of determinantal ideals in prime characteristic
A De Stefani, J Montaño, L Núñez-Betancourt
arXiv preprint arXiv:2109.00592, 2021
52021
mmlsh: A practical and efficient technique for processing approximate nearest neighbor queries on multimedia data
O Jafari, P Nagarkar, J Montaño
International Conference on Similarity Search and Applications, 47-61, 2020
52020
K-polynomials of multiplicity-free varieties
F Castillo, Y Cid-Ruiz, F Mohammadi, J Montaño
arXiv preprint arXiv:2212.13091, 2022
42022
Convex bodies and graded families of monomial ideals
Y Cid-Ruiz, J Montaño
Revista Matemática Iberoamericana 38 (6), 2033-2056, 2022
42022
Analytic spread and integral closure of integrally decomposable modules
C Bivià-Ausina, J Montaño
Nagoya Mathematical Journal 245, 166-191, 2022
42022
Exterior powers and Tor-persistence
J Lyle, J Montaño, K Sather-Wagstaff
Journal of Pure and Applied Algebra 226 (4), 106890, 2022
32022
The system can't perform the operation now. Try again later.
Articles 1–20